Integral representations and boundary value problems for a class of systems of differential equations of elliptic type with singular manifolds
Differencialʹnye uravneniâ, Tome 25 (1989) no. 7, pp. 1279-1281
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_7_a29,
author = {N. Radjabov and A. B. Rasulov},
title = {Integral representations and boundary value problems for a class of systems of differential equations of elliptic type with singular manifolds},
journal = {Differencialʹnye uravneni\^a},
pages = {1279--1281},
year = {1989},
volume = {25},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_7_a29/}
}
TY - JOUR AU - N. Radjabov AU - A. B. Rasulov TI - Integral representations and boundary value problems for a class of systems of differential equations of elliptic type with singular manifolds JO - Differencialʹnye uravneniâ PY - 1989 SP - 1279 EP - 1281 VL - 25 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1989_25_7_a29/ LA - ru ID - DE_1989_25_7_a29 ER -
%0 Journal Article %A N. Radjabov %A A. B. Rasulov %T Integral representations and boundary value problems for a class of systems of differential equations of elliptic type with singular manifolds %J Differencialʹnye uravneniâ %D 1989 %P 1279-1281 %V 25 %N 7 %U http://geodesic.mathdoc.fr/item/DE_1989_25_7_a29/ %G ru %F DE_1989_25_7_a29
N. Radjabov; A. B. Rasulov. Integral representations and boundary value problems for a class of systems of differential equations of elliptic type with singular manifolds. Differencialʹnye uravneniâ, Tome 25 (1989) no. 7, pp. 1279-1281. http://geodesic.mathdoc.fr/item/DE_1989_25_7_a29/